# SDR UALA2012081304422

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK PLATE STA 1680 - 1720, RBL 45.  REMOVED CORROSION PER SRM 51-21-03.  PERFORMED HFEC REF 757 NDT 51-00-19 PARTS 6 AND 7.  FABRICATED REPAIR DOUBLER IAW ECRA 5330-04259 STEPS 11-14.  INSTALLED REPAIR DOUBLER IAW ECRA 5330-04259 STEPS 17-19.  RESTORED EXTERIOR FINISHES IAW ECRA 5330-04259 STEPS 16, 17, 20 AND 21.
